# SDR SIMA20190501001

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 45,134 hours, 41,061 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PACK 1 OVLD T FL180 ON CLIMB. PACK 2 MEL ALREADY. CABIN DEPRESSURIZED, EMERGENCY DESCENT. MAX OBSERVED CABIN ALT 7000'. C/A-PERFORMED GVI OF PACK 1. FOUND COUPLING LEAKING AT ACM. REPOSITIONED CLAMP ON COUPLING IAW AMM 21-51-03. OPS CHECK GOOD IAW AMM 21-51-00.
